# SDR EIAA2011208

- Difficulty date: August 24, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 98,968 hours, 23,131 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON LOWER SPAR WEB (EXTERIOR) SY NAC STA 180 TO 250 FOUND LT & RT PLATES CHAFED ADJ TO ENGINE THRUST UPPER LINK.  REPAIRED PER B747 SRM 54-30-03 FIGURE 23.
